# SDR ASOA2013031303170

- Difficulty date: February 20, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 10,011 hours, 6,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CORRODED RT SIDE FS 349.  REPAIRED IAW REO 690-53-21-436 AND FORMED REPAIR PARTS IAW SRM 51-24-16 AND 51-24-36.
